# SDR SWAA2018100225708

- Difficulty date: September 22, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,430 hours, 41,810 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 111A13222
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AC BAY VAPOR BARRIER WEB UPPER CHORD CRACKED AT BS 663, RBL 6.  REPAIRED CHORD IAW EA.
